# SDR SWIA202052844

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-969
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 830.40 FS969.00 LBL 9 FLOOR SEAT TRACK CORRODED IN SEVERAL AREAS, MARKED.  C-CHECK RO 9/27/2020.  REMOVED AND REPLACED WITH NEW FROM STOCK FS 830.40-FS 969.00 LBL 9 FLOOR SEAT TRACK, REF CRJ700 AMM.
